Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223890
Title: Конечные группы, у которых все n-максимальные подгруппы U-субнормальны
Authors: Ковалева, В. А.
Скиба, А. Н.
Issue Date: 2013
Publisher: Минск : Изд. центр БГУ
Citation: Сборник научных работ студентов Республики Беларусь «НИРС 2012» / редкол.: А. И. Жук (пред.) [и др.] – Минск : Изд. центр БГУ, 2013. – С. 20-21.
Abstract: In this paper, we describe finite soluble groups in which every n-maximal subgroup is U-subnormal
URI: http://elib.bsu.by/handle/123456789/223890
ISBN: 978-985-553-139-6
Appears in Collections:Сборник научных работ студентов Республики Беларусь "НИРС 2012"

Files in This Item:
File Description SizeFormat 
20-21.pdf355,9 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.